# SDR AALA201907149002

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 29,576 hours, 11,858 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS JUST AFTER  TAKE OFF IN THE CLIMB WITH THE FUEL PANEL IN A NORMAL CONFIG. (ALL PUMPS ON, X-FEED CLSD) THE RIGHT NR 2 TANK SHOWED AN IMBALANCE ALERT..#1 8.46. #2 7.27 CTR 14.38. TURNED OFF NO 2 PUMP + OPEN X-FEED. FUEL BURNED NORMALLY OUT OF CTR TANK UNTIL IT WAS EMPTY. WITH CTR EMPTY AND PUMPS ON #1 AND #2 X-FEED CLOSED, FUEL BURNED NORMALLY. MAINTENANCE ACCOMPLISHED FQIS BITE IAW FIM 28-41-00 AND FUEL SUMP IAW AMM 12-11-00. NO FURTHER DEFECTS NOTED IAW FIM 28-41-00, AMM 12-11-00.
